# SDR CA030528004

- Difficulty date: May 13, 2003
- Submitted: July 14, 2003
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 9,671 hours
- Engine: Allsn 250C20B
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 206031103043
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) 8 INCH CRACK RUNNING LONGITUDINALLY IN BEND OF ANGLE. TOP FORWARD CORNER OF AFT CABIN SEAT STRUCTURE.
